Get to know Dumolid, a sedative drug that can cause fatal

Get to know Dumolid, a sedative drug that can cause fatal

Get to know Dumolid, a sedative drug that can cause fatal

Advertiser

Get to know Dumolid, a sedative drug that can cause fatal

If first heroin, ecstasy, and meth were the favorite drugs for young people in the early 90s and 2000s, there was another story with children in millennial times like today. The children of the modern era are now more likely to abuse drugs that are actually not pure drug groups. One of them that is on the rise is the dumolid drug. They often consume this drug along with soft drinks, coffee, or energy drinks to boost enthusiasm, concentration, and self-confidence.

What are dumolid drugs?

Dumolid is the brand name of the 5 mg nitrazepam generic drug which is included in the class of Benzodiazepines, sedatives. Dumolid drugs are one of the most commonly prescribed drugs for short-term therapy to treat severe sleep disorders (insomnia), seizures, anxiety disorders, and depression.

Nitrazepam belongs to group IV psychotropic. Psychotropic drugs can only be released by prescription. When someone without a prescription gets and consumes dumolid drugs to get a sedative effect, use changes to abuse.

Nitrazepam 5 mg creates a feeling of calm and relaxation physically and mentally, which creates a high level of dependency effect. It has been proven not only to patients who are prescribed strictly and regularly, also to those who illegally abuse dumolid drugs as narcotics.

What is the effect of taking a dumolid drug without a prescription?

Although dumolid drugs prove useful for a number of certain medical conditions, these drugs can cause physical and psychological dependence. Sedatives work directly on the central nervous system - produce an effect of anesthesia and muscle relaxation, and lower anxiety levels.

The most frequently reported symptoms after consuming dumolid drugs are feeling more energetic, relaxed, and talkative. This effect of reducing alertness and relaxation is believed to increase the confidence of dumolid drug users to help them focus more on completing an activity, such as public speaking or important presentations on campus or school.

People who abuse dumolid drugs have the perception that they are happy, focused, and feel excited like being in the seventh heaven. But for others he may look lethargic, coordinating less, fierce, and easily offended. People who abuse dumolid drugs may also have bad memory and full amnesia from some events.

Sedative drugs are dangerous addictive drugs. The longer you use this drug, the more you need it. The longer you abuse dumolid drugs for recreational drugs without strict dosing, the body will build tolerance to the effects of this drug. Drug tolerance ultimately makes you increase the dose of more drugs to achieve the same effect from the previous dose. In the end, this leads to dependence and abuse and dependence, which often occurs within 4-6 weeks after the first use.

The abuse of long-term dumolid drugs can be fatal

There are strong reasons why the circulation and dosing of dumolid drugs is strictly regulated in the medical world. Most addictive drugs if taken long enough can cause depression. This is very common in sedatives.

The longer you use tranquilizers, the more vulnerable you are to anxiety. This is because your body has fully adapted to the effects of the drug, so that the level of stress and anxiety that could have been suppressed effectively has now multiplied, which has increasingly triggered symptoms of depression.

The use of tranquilizers has also been debated for a long time to disrupt the cognitive abilities of the brain to learn. Not only does it interfere with the ability of visual-spatial understanding, the speed of processing of thoughts and perceptions is also the ability to absorb verbal conversations while under the influence of drugs, but the decline in this ability does not fully return even after the person withdraws from drug use.

One of the most disturbing symptoms of using long-term sedatives is depersonalization. This means you feel separated from the real world. It is difficult to describe what depersonalization is like, unless you have experienced it. But in general reports from various sedative dependents often say things like, "I don't feel real enough," or, "My arms don't feel connected to my body," or "When I'm in a crowded crowd, I feel my soul is detached from the body and I can see myself and those people from a perspective outside my body. "All those strange descriptions mean that person is depersonalized.

The symptoms of dumolid drugs can cause coma

Dependence can cause symptoms of sakau and even seizures when the drug is stopped suddenly. There is a significant risk of seizures, strokes, heart attacks, or hallucinations if you stop consuming dumolid suddenly after so long experiencing dependence.

Symptoms of dumolid sakau can be very bad and annoying. Depersonalization usually arises worse during acute periods. The symptoms of dumolid drugs are even said to be worse than the symptoms of heroin.

And when dumolid drugs are misused with other drugs and /or taken with alcohol, the effect can be coma or even death.

Also Read:

  • Alert, This Is the Characteristics of Adolescent Drug Users
  • 4 Popular Types of Drugs in Indonesia and the Dangers to the Body
  • Nicotine Addiction: Why Can It Happen and How to Deal With It?

Advertiser

Blogger
Disqus
Pilih Sistem Komentar

No comments